Processing math: 100%

Special Issue: Nonlinear fractional differential equations and their applications in anomalous diffusion

Guest Editors

Prof. Xinguang Zhang
School of Mathematics and Information Sciences, Yantai University, Yantai 264005, China    
Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia
Email: zxg123242@163.com ; xinguang.zhang@curtin.edu.au


Prof. Yong Hong Wu
Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia
Email: y.wu@curtin.edu.au


Prof. Chuanjun Chen
School of Mathematics and Information Sciences, Yantai University, Yantai 264005, China
Email: cjchen2001@163.com


Prof. Jiwei Zhang
School of Computer Science (National Pilot Software Engineering School), Beijing University of Posts and Telecommunications, Beijing 100876, China
Email: jwzhang666@bupt.edu.cn

Manuscript Topics


Mathematical models with fractional differential operators can describe many physical phenomena exhibiting anomalous diffusion, and have been applied to many fields such as viscoelasticity, neurons, electrochemistry, control, biomedical physics, porous media and electromagnetism. Thus the development and improvement of fractional differential equation theory is of great significance for the study of corresponding physical phenomena exhibiting anomalous diffusion. The aim of this special issue is to report on the latest achievements and recent development in the algebra analysis and computational methods for solving various fractional differential equations include in anomalous diffusion but are not limited.


This special issue will collect high-quality original research articles as well as review articles in the above scope. Potential topics include but are not limited to:


• Dynamical fractional differential equations with anomalous diffusion
• Nonlocal fractional order boundary value problems
• Fractional functional differential equations
• Impulsive fractional differential and integral equations
• Inequalities of fractional integrals and derivatives
• Numerical analysis for nonlinear fractional differential equations
• Analysis and control for fractional differential equations
• Fractional financial mathematics models
• Fractional Partial differential equations and their applications
• Algebra analysis for fractional differential equations
• Fixed point theory and application in fractional calculus
• Fractional network arising in physical models
• Fractional stochastic differential equations


Instructions for authors
https://www.aimspress.com/era/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 31 December 2023

Published Papers(7)

Research article
Multiple positive solutions for a singular tempered fractional equation with lower order tempered fractional derivative
Xinguang Zhang Yongsheng Jiang Lishuang Li Yonghong Wu Benchawan Wiwatanapataphee
2024, Volume 32, Issue 3: 1998-2015. doi: 10.3934/era.2024091
Abstract HTML PDF Cited (2) Viewed (1025)
Research article
Positive solutions for a system of fractional q-difference equations with generalized p-Laplacian operators
Hongyu Li Liangyu Wang Yujun Cui
2024, Volume 32, Issue 2: 1044-1066. doi: 10.3934/era.2024051
Abstract HTML PDF Viewed (1161)
Research article
Existence, uniqueness and numerical solution of stochastic fractional differential equations with integer and non-integer orders
Seda IGRET ARAZ Mehmet Akif CETIN Abdon ATANGANA
2024, Volume 32, Issue 2: 733-761. doi: 10.3934/era.2024035
Abstract HTML PDF Cited (1) Viewed (1315)
Research article
Stability on a boundary problem with RL-Fractional derivative in the sense of Atangana-Baleanu of variable-order
Yihui Xu Benoumran Telli Mohammed Said Souid Sina Etemad Jiafa Xu Shahram Rezapour
2024, Volume 32, Issue 1: 134-159. doi: 10.3934/era.2024007
Abstract HTML PDF Cited (2) Viewed (1202)
Research article
The Riccati-Bernoulli subsidiary ordinary differential equation method to the coupled Higgs field equation
Yi Wei
2023, Volume 31, Issue 11: 6790-6802. doi: 10.3934/era.2023342
Abstract HTML PDF Viewed (1379)
Research article
Global existence and long-time behavior of solutions for fully nonlocal Boussinesq equations
Xiaoju Zhang Kai Zheng Yao Lu Huanhuan Ma
2023, Volume 31, Issue 9: 5406-5424. doi: 10.3934/era.2023274
Abstract HTML PDF Viewed (1315)
Research article
Uniqueness criteria for initial value problem of conformable fractional differential equation
Yumei Zou Yujun Cui
2023, Volume 31, Issue 7: 4077-4087. doi: 10.3934/era.2023207
Abstract HTML PDF Viewed (1199)